1
TITLE: A Combinatorial Approach to Assess the Separability of Clusters  Full Text
AUTHORS: Orestes Cerdeira, JO ; Joao Martins, MJ ; Pedro C Silva ;
SOURCE: JOURNAL OF CLASSIFICATION, VOLUME: 29, ISSUE: 1, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Tensors, matchings and codes  Full Text
AUTHORS: Maria M Torres; Pedro C Silva ;
SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 436, ISSUE: 6, PUBLISHED: 2012
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: Generation of Sidel'nikov sequences and their spectra via permutations  Full Text
AUTHORS: Almeida, AP ; Silva, PC ; Torres, MM;
SOURCE: ELECTRONICS LETTERS, VOLUME: 47, ISSUE: 19, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: Efficient edge domination in regular graphs  Full Text
AUTHORS: Domingos M Cardoso ; Orestes O Cerdeira ; Charles Delorme; Pedro C Silva ;
SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 156, ISSUE: 15, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef: 15
IN MY: ORCID
5
TITLE: The fundamental group of an algebraic link  Full Text
AUTHORS: Neto, O ; Silva, PC ;
SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 340, ISSUE: 2, PUBLISHED: 2005
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Holonomic systems with solutions ramified along a cusp  Full Text
AUTHORS: Neto, O ; Silva, PC ;
SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 335, ISSUE: 2, PUBLISHED: 2002
INDEXED IN: Scopus WOS
IN MY: ORCID
7
TITLE: On a class of local systems associated to plane curves  Full Text
AUTHORS: Silva, PC ;
SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 335, ISSUE: 5, PUBLISHED: 2002
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: On regular holonomic systems with solutions ramified along y(k) = x(n)
AUTHORS: Neto, O ; Silva, PC ;
SOURCE: PACIFIC JOURNAL OF MATHEMATICS, VOLUME: 207, ISSUE: 2, PUBLISHED: 2002
INDEXED IN: Scopus WOS
IN MY: ORCID